# SDR DHL2006809516

- Difficulty date: August 9, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Broken
- Location: Fuselage
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS INTERNAL DOUBLER BROKEN AND WITH PATCHES, NEAR ACCESS DOOR (STA -156.000 TO -165.000) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110 DATED 08-07-06, DWG AB78-53-R01 REV IR DATED 07-11-06.  REMOVED INTERNAL REINFORCEMENT REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT INTERNAL DOUBLER IAW DWG AB78-53-R01.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.063") INTERNAL REPAIR DOUBLER SEGMENT (AL7075T6 0.050") AND 4 INNER STRAPS (AL7075T6 0.063") IAW DWG AB78-53-R01.  HEAT TREATED INTERNAL REPAIR DOUBLER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1,13,17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS
